On classes of positivity of elliptic operators in $\mathbf{R}^N$ with a supercritical nonlinearity index
Doklady Akademii Nauk, Tome 314 (1990) no. 3, pp. 558-561
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_3_a9,
author = {S. I. Pokhozhaev},
title = {On classes of positivity of elliptic operators in $\mathbf{R}^N$ with a supercritical nonlinearity index},
journal = {Doklady Akademii Nauk},
pages = {558--561},
year = {1990},
volume = {314},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_3_a9/}
}
TY - JOUR
AU - S. I. Pokhozhaev
TI - On classes of positivity of elliptic operators in $\mathbf{R}^N$ with a supercritical nonlinearity index
JO - Doklady Akademii Nauk
PY - 1990
SP - 558
EP - 561
VL - 314
IS - 3
UR - http://geodesic.mathdoc.fr/item/DAN_1990_314_3_a9/
LA - ru
ID - DAN_1990_314_3_a9
ER -
S. I. Pokhozhaev. On classes of positivity of elliptic operators in $\mathbf{R}^N$ with a supercritical nonlinearity index. Doklady Akademii Nauk, Tome 314 (1990) no. 3, pp. 558-561. http://geodesic.mathdoc.fr/item/DAN_1990_314_3_a9/